# SDR HALA0700524

- Difficulty date: December 13, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 20,041 hours, 3,842 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

NR 6 TIRE AND WHEEL AND TIRE CAUGHT FIRE AFTER PARKING.  REMOVED NR 6 TIRE FOUND EXCESSIVE GREASE ON THE AXLE.  REPLACED NR 5 AND NR 6 TIRE PER AMM 32-45-01 INSPECTED AXLE AND BRAKE.  LATER REPLACED NR 6 BRAKE AND PERFORMED AXLE OVER TEMPERATURE INSPECTION PRECAUTIONARY.  NO FINDINGS OF HEAT DAMAGE.  NOTE FUSE PLUGS DID NOT RELEASE.
